American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 83 found      Go to page: 1 2 3

[31] Sheldon Katz. Warming up to enumerative geometry. The Student Mathematical Library 32 (2006) 1-11.
Book volume table of contents
View Article: PDF

[32] Sheldon Katz. Enumerative geometry in the projective plane. The Student Mathematical Library 32 (2006) 13-26.
Book volume table of contents
View Article: PDF

[33] Sheldon Katz. Quantum cohomology and enumerative geometry. The Student Mathematical Library 32 (2006) 185-196.
Book volume table of contents
View Article: PDF

[34] Sheldon Katz. Enumerative Geometry and String Theory. The Student Mathematical Library 32 (2006) MR MR2218550.
Book volume table of contents   

[35] Sheldon Katz. Crash course in $C^\infty $ manifolds and cohomology. The Student Mathematical Library 32 (2006) 57-76.
Book volume table of contents   
View Article: PDF

[36] Sheldon Katz. Rational curves on the quintic threefold. The Student Mathematical Library 32 (2006) 125-134.
Book volume table of contents   
View Article: PDF

[37] Sheldon Katz. Crash course in topology and manifolds. The Student Mathematical Library 32 (2006) 43-55.
Book volume table of contents   
View Article: PDF

[38] Sheldon Katz. Cellular decompositions and line bundles. The Student Mathematical Library 32 (2006) 77-93.
Book volume table of contents   
View Article: PDF

[39] Sheldon Katz. Excess intersection. The Student Mathematical Library 32 (2006) 111-123.
Book volume table of contents   
View Article: PDF

[40] E. Shustin. A tropical approach to enumerative geometry. St. Petersburg Math. J. 17 (2006) 343-375. MR 2159589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yuri I. Manin. The notion of dimension in geometry and algebra. Bull. Amer. Math. Soc. 43 (2006) 139-161. MR 2216108.
Abstract, references, and article information
View Article: PDF

[42] Cristina Martínez. The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006) 2611-2624. MR 2204046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Frank Sottile and Thorsten Theobald. Real $k$-flats tangent to quadrics in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 2835-2844. MR 2159760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Grigory Mikhalkin. Enumerative tropical algebraic geometry in $\mathbb{R}^2$. J. Amer. Math. Soc. 18 (2005) 313-377. MR 2137980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Karen A. Chandler. Uniqueness of exceptional singular quartics. Proc. Amer. Math. Soc. 132 (2004) 347-352. MR 2022355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Alexander Yong. Degree bounds in quantum Schubert calculus. Proc. Amer. Math. Soc. 131 (2003) 2649-2655. MR 1974319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Frank Sottile and Thorsten Theobald. Lines tangent to $2n-2$ spheres in ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 4815-4829. MR 1926838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Nantel Bergeron and Frank Sottile. A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 2659-2705. MR 1895198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Nantel Bergeron and Frank Sottile. Skew Schubert functions and the Pieri formula for flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 651-673. MR 1862562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Nobuyoshi Takahashi. Mirror symmetry and $\mathbb{C}^\times$. Proc. Amer. Math. Soc. 129 (2001) 29-36. MR 1784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Rahul Pandharipande. Intersections of $\mathbb{Q}$-divisors on Kontsevich's moduli space $\overline{M}_{0,n}(\mathbb{P}^r,d)$ and enumerative geometry. Trans. Amer. Math. Soc. 351 (1999) 1481-1505. MR 1407707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Frank Sottile. The special Schubert calculus is real. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 35-39. MR 1679451.
Abstract, references, and article information   
View Article: PDF

[53] David A. Cox and Sheldon Katz. Quantum differential equations. Math. Surveys Monogr. 68 (1999) 301-329.
Book volume table of contents
View Article: PDF

[54] David A. Cox and Sheldon Katz. Conclusion. Math. Surveys Monogr. 68 (1999) 397-406.
Book volume table of contents
View Article: PDF

[55] David A. Cox and Sheldon Katz. Gromov-Witten invariants. Math. Surveys Monogr. 68 (1999) 167-215.
Book volume table of contents
View Article: PDF

[56] David A. Cox and Sheldon Katz. The mirror theorem. Math. Surveys Monogr. 68 (1999) 331-395.
Book volume table of contents
View Article: PDF

[57] David A. Cox and Sheldon Katz. Toric geometry. Math. Surveys Monogr. 68 (1999) 31-52.
Book volume table of contents
View Article: PDF

[58] David A. Cox and Sheldon Katz. Introduction. Math. Surveys Monogr. 68 (1999) 1-13.
Book volume table of contents
View Article: PDF

[59] David A. Cox and Sheldon Katz. The quintic threefold. Math. Surveys Monogr. 68 (1999) 15-29.
Book volume table of contents
View Article: PDF

[60] David A. Cox and Sheldon Katz. Mirror Symmetry and Algebraic Geometry. Math. Surveys Monogr. 68 (1999) MR MR1677117.
Book volume table of contents   


Results: 31 to 60 of 83 found      Go to page: 1 2 3